# SDR AMTA200600029

- Difficulty date: January 17, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG FITTING RETRACT ACTUATOR FITTING UPPER ATTACHMENT FASTENER HOLES ALL SIX FOUND WITH CORROSION.  (M)  REPAIR CARRIED OUT IAW L1011, SRM REF TO REPAIR CARD R053 FOR REPAIR BUSHING DETAILS.  REAMED HOLES AND PREP IAW SRM. (K)
